Illumination of convex discs

  • L. Fejes Tóth
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    W. G. Boltjanski andI. Z. Gochberg,Sätze und Probleme der kombinatorischen Geometrie (Berlin, 1972).Google Scholar
  2. [2]
    L. Fejes Tóth,Regular Figures (Oxford, 1964).Google Scholar
  3. [3]
    L. Fejes Tóth, Some packing and covering theorems,Acta Univ. Szeged, Acta Sci. Math.,12/A (1950), 62–67.Google Scholar
  4. [4]
    J. W. S. Cassels,An introduction to the geometry of numbers (Berlin, 1959).Google Scholar
  5. [5]
    R. P. Bambah andC. A. Rogers, Covering the plane with convex sets,J. London Math. Soc.,27 (1952), 304–314.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Akadémiai Kiadó 1977

Authors and Affiliations

  • L. Fejes Tóth
    • 1
  1. 1.Mathematical Institute of the Hungarian Academy of SciencesBudapest

Personalised recommendations